Vol. 2, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales

Douglas R. Anderson and William R. Hall

Vol. 2 (2009), No. 1, 1–16

Oscillation criteria for two-dimensional difference systems of first-order linear difference equations are generalized and extended to arbitrary dynamic equations on time scales. This unifies under one theory corresponding results from differential systems, and includes second-order self-adjoint differential, difference, and q-difference equations within its scope. Examples are given illustrating a key theorem.

oscillation, linear system, time scales
Mathematical Subject Classification 2000
Primary: 34B10
Secondary: 39A10
Received: 30 December 2007
Accepted: 15 October 2008
Published: 18 March 2009

Communicated by John V. Baxley
Douglas R. Anderson
Department of Mathematics and Computer Science
Concordia College
901 South 8th Street
Moorhead, MN 56562
United States
William R. Hall
1624 King Cove
Grand Forks, ND 58201
United States